# SDR CA060403014

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, AN ENGINE OIL LEAK WAS OBSERVED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAKING PROPELLER SHAFT SEAL AND A LOOSE BETA VALVE RETAINING NUT.
